Difference between revisions of "Al2000"

From DispersiveWiki
Jump to navigationJump to search
m
 
(3 intermediate revisions by one other user not shown)
Line 1: Line 1:
S. Alinhac, Rank 2 singular solutions for quasilinear wave equations, IMRN 18 (2000), 955-984.
+
{{Article
 
+
  | author = Alinhac, S.
[[Category:Bibliography]]
+
  | title = Rank 2 singular solutions for quasilinear wave equations
 +
  | journal = Internat. Math. Res. Notices
 +
  | jvol = 18
 +
  | jpage = 955--984
 +
  | year = 2000
 +
  | arxivid =
 +
  | mathsciid = MR1792284
 +
}}

Latest revision as of 00:22, 11 July 2009

Alinhac, S.. Rank 2 singular solutions for quasilinear wave equations. Internat. Math. Res. Notices, 18 (2000), 955--984. MathSciNet, arXiv.